Laplace series expansion of the potential of a homogeneous circular torusстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 сентября 2019 г.

Работа с статьей


[1] Laplace series expansion of the potential of a homogeneous circular torus / B. P. Kondrat'ev, A. S. Dubrovskii, N. G. Trubitsyna, É. S. Mukhametshina // Technical Physics. — 2009. — Vol. 54, no. 2. — P. 176–181. The external potential of a homogeneous circular torus is represented by a series expansion in spherical functions (Laplace series). Exact analytical formulas are derived for the coefficients of this series, which can be expressed in terms of Legendre polynomials depending only on the geometrical parameter of the torus. The convergence of the series is proved and the radius of convergence is determined. The resultant expressions are verified numerically. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть